| Catalog Number |
152020708 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Fluid Discharge (2686)
Type of Reportable Event
Serious Injury
Event or Problem Description
Medical records were received: on 09/26/2024, medical records report the patient is at office for follow-up status post knee arthroplasty by three weeks.The patient has a locolaized suture reaction.There has been pus draining out of the area.The area was cleaned and debrided and placed on oral antibiotics.Geolocation: usa.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: b5.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received states that on (b)(6) 2024, the patient underwent an irrigation and debridement, synovectomy, placement of stimulant pellets and poly swap of the right knee due to a deep infection.There was some soft tissue breakdown medially requiring additional stitches to ensure the wound was closed appropriately.The patient was given iv antibiotics afterwards.
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Subject id: (b)(6) study no: dots.Clinical adverse event received for a stitch reaction.Device and procedure (relatedness): device related: definitely not.Procedure related: remote possibility.Date of event: (b)(6) 2024.Date of implant: no information provided.Date of revision: no information provided.Device location: right.Treatment/impact: the patient was seen for follow-up, post knee arthroplasty by three weeks.The patient has a localized suture reaction.There has been pus draining out of the area.The area was cleaned and debrided and placed on oral antibiotics.Depuy synthes products used: catalog number: 151820041, lot number: 4534213, component type: patellar, description: attune medial dome pat 41mm.Catalog number: 150401207, lot number: 4513837, component type: femoral, description: attune cr fem rt sz 7 por.Catalog number: 152020708, lot number: m5164n, component type: insert, description: attune right medial stabilized insert size 7 8mm.Catalog number: 150621007, lot number: 4461808, component type: tibial, description: attune fb tib base sz 7 por.Catalog number: 3322020, lot number: 4389262, component type: cement, description: smart set bone cement 20g.